# SDR ASOA2013071608660

- Difficulty date: June 13, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 26,168 hours, 22,879 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT HAS MINOR CORROSION AT LBL 45.0 FROM FS 559 TO 559+80.  REPAIRED IAW GREO 601R-53-00-526, REV.
